# SDR AALA202107122095

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 58,318 hours, 24,130 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 658420921
- Condition: Failed
- Location: Speed Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEED BRAKE FAILED TO AUTO DEPLOY ON LANDING. TROUBLESHOOT PER FIM 27-62-00-810-804. REPLACED THE ANTI SKID / AUTO BRAKE CONTROL UNIT.
